Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 61, NWS Atlanta, GA

May 31, 2018Catoosa County, Walker County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 31, 2018, 11:15 PM EDT for Catoosa County, Walker County, Georgia. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 11:15 PM EDT (03:15 UTC)
Expired
Jun 1, 2018, 12:00 AM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Catoosa County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 89 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 11:20 PM EDTTSTM WND DMG3 Ne Beaumont, GAEMERGENCY MANAGER REPORTS A TREE DOWN ON MT PISGAH ROAD NEAR THE INTERSECTION WITH HWY151
May 31, 11:25 PM EDTTSTM WND DMG1 E Boynton, GAEMERGENCY MANAGER REPORTS A TREE DOWN NEAR THE INTERSECTION OF BAGGETT ROAD AND BOYNTON ROAD.
Jun 1, 12:00 AM EDTNON-TSTM WND DMG4 Ne Beaumont, GATREE AND POWER LINES DOWN ON MT. PIGSAH RD NEAR THE INTERSECTION WITH HWY 151.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1697 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1697 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

581 
WUUS52 KFFC 010315
SVRFFC
GAC047-295-010400-
/O.NEW.KFFC.SV.W.0061.180601T0315Z-180601T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1115 PM EDT THU MAY 31 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Catoosa County in northwestern Georgia...
  North central Walker County in northwestern Georgia...

* Until midnight EDT.

* At 1115 PM EDT, a severe thunderstorm was located over Chickamauga,
  or 10 miles north of Lafayette, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ringgold, Fort Oglethorpe, Chickamauga, Fairview, Boynton,
  Beaumont, Chattanooga  Valley, Indian Springs, Wood Station, Blue
  Spring and Rock Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3499 8498 3497 8498 3497 8500 3492 8501
      3491 8502 3488 8501 3486 8503 3486 8506
      3482 8506 3482 8511 3481 8511 3482 8513
      3480 8514 3482 8539 3494 8539 3495 8538
TIME...MOT...LOC 0315Z 269DEG 26KT 3486 8530 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
759 
WWUS52 KFFC 010344
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1144 PM EDT THU MAY 31 2018

GAC047-295-010400-
/O.CON.KFFC.SV.W.0061.000000T0000Z-180601T0400Z/
Catoosa GA-Walker GA-
1144 PM EDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHERN CATOOSA AND CENTRAL WALKER COUNTIES...

At 1144 PM EDT, a severe thunderstorm was located over Tunnel Hill,
or near Ringgold, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Chickamauga, Beaumont, Wood Station and Rock Spring. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3489 8506 3489 8501 3488 8501 3486 8503
      3486 8506 3482 8506 3482 8511 3481 8511
      3482 8513 3480 8514 3482 8539 3486 8536
      3487 8527 3488 8511
TIME...MOT...LOC 0344Z 269DEG 26KT 3486 8504 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 10:32 PM EDT, 43 minutes earlier.

Area forecast discussion, May 31, 10:32 PM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1032 PM EDT Thu May 31 2018

.UPDATE...
Raised PoPs across far north Georgia over the next several hours
to account for the complex of thunderstorms that has developed
across southern Tennessee and along the TN/GA border. Models did
not have a handle on the development of this activity, and hi-res
model data still does not represent current trends well. Generally
expect most of this activity to remain in the northern counties
over the next few hours. Precip trends will be monitored,
particularly over northeast Georgia where very heavy rainfall
amounts have occurred over the past several days, and any
additional heavy rainfall would exacerbate flooding issues.

RW

&&

.PREV DISCUSSION... /Issued 743 PM EDT Thu May 31 2018/

PREV DISCUSSION... /Issued 258 PM EDT Thu May 31 2018/

SHORT TERM /Tonight through Friday Night/...
Diurnal convection continues this afternoon, and already seeing
high rainfall amounts associated with cells that remain/back-build
over the same area. More organized convection developing north of
the GA/TN border is expected to drop into the northern zones over
the next hour or so. These storms are producing significant
lightning, small hail and heavy rainfall. Hi-Res short term models
suggest that this complex of storms will drop into the northern
metro Atlanta area, but may begin weakening/dissipating as daytime
heating shuts off. Have kept likely pops over the northern
portions of the state through early evening to capture best
chances.

Friday looks to be a near-repeat of today as outflow boundary from
TN triggers organized convection over the northern portions of the
state. Unfortunately this could once again drench areas that are
already saturated. Timing still continues to be a concern, with
the models solutions vastly different in timing into the state (on
the order of hours). Model instability is higher than today, and
at this time SPC has a Marginal Risk of severe storms over all of
north Georgia - north of a line from Carrollton to Washington.

Have generally used a guidance blend for temperatures and
dewpoints, which has been a good overall performer the last
several days. Expect a gradual warming trend to continue as cloud
scattering late in the morning/early afternoon will allow for
better insolation.

Although widespread flash flooding is not anticipating, and there
is no Flash Flood Watch in effect, isolated areas where
training/redevelopment occurs could result in pockets of
extremely heavy rainfall.

31

LONG TERM /Saturday through Thursday/...

Not much change to the long term portion which looks to be in
good standing. Modified pops slightly on Sat afternoon to account
for altered timing on strong shortwave. Otherwise, just loaded in
new guidance for temps without any additional changes to the
extended pops.

Deese

/Issued 416 AM EDT Thu May 31 2018/

A fairly typical summertime airmass will be in place to
start the long term with plenty of moisture and instability
to allow for showers and thunderstorms across the area.
A short wave will be moving across the area Friday night and
Saturday in the NNW flow aloft to help aid the potential for
convective activity. This will favor N and W GA with the
highest pops Friday night, most so in the evening, and favor
central and portions of N GA on Saturday.

Another short wave is expected later Saturday night and Sunday
along with a weak cold front and a flare up of scattered to
numerous showers and storms is expected on Sunday.

The good news is the front moves through the area bringing
enough dry air with it to end precip chances for Monday and
Tuesday. There could be enough moisture return to central GA on
Wednesday for a slight chance of showers and thunderstorms.
Area rainfall potential Friday night through Sunday will be
considerably lower than the past several days as the convection
will be more hit and miss than widespread.

For the most part, temperatures will run above normal until the
front passes late Sunday and Sunday night, thee around normal
Monday through Wednesday.

BDL

AVIATION...
00Z Update...
Lingering convection this evening has affected AHN while largely
avoiding ATL area TAF sites. There is some potential for isolated
TSRA to develop along outflow boundaries in ATL vicinity through
01-02z before potential quickly wanes. Otherwise, the possibility
for MVFR/IFR ceilings remains early Friday morning before quickly
improving by mid-morning, though confidence remains medium on this
development. TSRA chances again increase Friday afternoon,
especially in the 20-00z time frame. Winds will remain on the west
side 5-8kts.

//ATL Confidence...00Z Update...
Low to medium confidence on evening convection and morning
ceilings.
High confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  89  70  89 /  90  40  40  30
Atlanta         72  87  72  88 /  10  40  40  30
Blairsville     66  83  63  84 /  30  60  50  30
Cartersville    70  87  69  88 /  20  60  50  30
Columbus        73  90  74  90 /  30  30  40  30
Gainesville     70  86  70  87 /  30  50  40  30
Macon           72  91  73  90 /  30  30  40  30
Rome            70  87  69  89 /  20  60  50  30
Peachtree City  71  88  71  89 /  10  40  40  30
Vidalia         73  91  74  90 /  30  30  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
AVIATION...RW
Hazardous weather outlook, May 31, 9:58 PM EDT, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
958 PM EDT Thu May 31 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-020200-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
958 PM EDT Thu May 31 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

Scattered showers and thunderstorms can be expected across the
area tonight. A few storms could be strong to severe with the
main hazards being strong gusty winds, frequent lightning and
locally heavy rainfall. The most likely location for any severe
storms will be north of Atlanta and Athens.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered to numerous thunderstorms can be expected Friday
through Sunday, most so in the afternoon and evening. A few of
these storms could be strong with gusty winds, frequent
lightning and locally heavy rainfall.

No hazardous weather is expected Monday and Tuesday.
There will be a slight chance of thunderstorms over portions
of central Georgia on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but spotters
are encouraged to submit reports of any severe weather and flooding
through the web by going to weather.gov/atlanta

In the hours before

Special weather statement, May 31, 7:51 PM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
751 PM EDT THU MAY 31 2018

GAZ034-037-038-045>050-059-060-010015-
Morgan GA-De Kalb GA-Putnam GA-Walton GA-Rockdale GA-Gwinnett GA-
Oglethorpe GA-Jasper GA-Greene GA-Oconee GA-Newton GA-
751 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...EASTERN DE KALB...
NORTHWESTERN PUTNAM...SOUTHERN WALTON...ROCKDALE...SOUTHERN
GWINNETT...SOUTHWESTERN OGLETHORPE...NORTHERN JASPER...GREENE...
SOUTHEASTERN OCONEE AND NEWTON COUNTIES UNTIL 815 PM EDT...

At 751 PM EDT...a line of strong thunderstorms was along a line
extending from near Stephens to Social Circle to near Rosebud...and
moving south at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Conyers, Covington, Eatonton, Madison, Greensboro, Monticello,
Snellville, Social Circle, Oxford, Union Point, Porterdale, Walnut
Grove, Crawford, Rutledge, Newborn, Mansfield, Bostwick, Woodville,
White Plains and Siloam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3327 8364 3337 8386 3348 8395 3349 8403
      3354 8405 3355 8407 3388 8411 3370 8374
      3388 8316 3348 8300
TIME...MOT...LOC 2351Z 348DEG 29KT 3379 8323 3363 8373 3377 8403

WIND...40MPH
Special weather statement, May 31, 9:01 PM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
901 PM EDT THU MAY 31 2018

GAZ050-060>062-073>076-010130-
Jefferson GA-Washington GA-Putnam GA-Baldwin GA-Hancock GA-
Glascock GA-Warren GA-Greene GA-
901 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...NORTHERN
WASHINGTON...PUTNAM...BALDWIN...HANCOCK...GLASCOCK...SOUTHERN WARREN
AND SOUTHERN GREENE COUNTIES UNTIL 930 PM EDT...

At 901 PM EDT...a line of strong thunderstorms was along a line
extending from Shady Dale to near Springfield to near Matthews...and
moving southeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Eatonton, Louisville, Sparta, Gibson, Wrens,
Stapleton, Avera, Mitchell, Edge Hill, Midway-Hardwick, Edgehill,
Liberty, Meriwether, Hamburg State Park, Shoals, Downs, Beulah,
Allenwood and Resseaus Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3311 8228 3300 8228 3306 8263 3303 8339
      3318 8343 3318 8352 3321 8355 3340 8354
      3342 8301 3329 8230 3323 8223
TIME...MOT...LOC 0101Z 318DEG 33KT 3338 8359 3341 8299 3329 8234

WIND...40MPH
Special weather statement, May 31, 9:19 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
919 PM EDT THU MAY 31 2018

GAZ002-003-010145-
Catoosa GA-Walker GA-
919 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR CATOOSA AND NORTHERN WALKER
COUNTIES UNTIL 945 PM EDT...

At 919 PM EDT...a strong thunderstorm was over Blue Spring, or near
Ringgold...moving east at 5 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Ringgold, Fort Oglethorpe, Chickamauga, Noble, Indian Springs, Wood
Station, Graysville, Blue Spring, Fairview, Boynton, Beaumont,
Chattanooga  Valley, Cooper Heights, Rock Spring, Lakeview and
Apison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3491 8501 3491 8502 3488 8501 3486 8503
      3486 8506 3482 8506 3482 8511 3481 8511
      3482 8513 3476 8515 3475 8516 3481 8544
      3497 8537 3499 8515 3499 8500
TIME...MOT...LOC 0119Z 276DEG 5KT 3489 8521

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 31, 9:37 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
937 PM EDT THU MAY 31 2018

GAZ060>062-073>076-010200-
Jefferson GA-Washington GA-Putnam GA-Baldwin GA-Hancock GA-
Glascock GA-Warren GA-
937 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...WASHINGTON...
SOUTHEASTERN PUTNAM...BALDWIN...HANCOCK...GLASCOCK AND SOUTHERN
WARREN COUNTIES UNTIL 1000 PM EDT...

At 936 PM EDT...a line of strong thunderstorms was along a line
extending from near Oconee Springs Park to Stellaville...and moving
south at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Sandersville, Louisville, Sparta, Gibson, Wrens,
Davisboro, Stapleton, Avera, Mitchell, Deepstep, Edge Hill,
Midway-Hardwick, Edgehill, Hamburg State Park, Shoals, Downs, Beulah,
Allenwood and Grange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3315 8227 3307 8229 3294 8227 3299 8313
      3300 8312 3301 8314 3299 8317 3300 8334
      3329 8325 3335 8277 3329 8230 3327 8229
      3326 8225 3323 8223
TIME...MOT...LOC 0136Z 358DEG 26KT 3322 8317 3319 8232

WIND...40MPH
Special weather statement, May 31, 10:34 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1034 PM EDT THU MAY 31 2018

GAZ003-004-010300-
Whitfield GA-Catoosa GA-
1034 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITFIELD AND EASTERN
CATOOSA COUNTIES UNTIL 1100 PM EDT...

At 1034 PM EDT...a strong thunderstorm was near Ringgold...moving
east at 5 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dalton, Ringgold, Varnell, Tunnel Hill, Cohutta, Rocky Face,
Graysville, Red Clay S.p., Indian Springs and Apison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8491 3482 8488 3479 8512 3499 8516
TIME...MOT...LOC 0234Z 258DEG 6KT 3494 8506

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 31, 11:11 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1111 PM EDT THU MAY 31 2018

GAZ001>003-010345-
Catoosa GA-Walker GA-Dade GA-
1111 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR CATOOSA...WALKER AND NORTHEASTERN
DADE COUNTIES UNTIL 1145 PM EDT...

At 1110 PM EDT...a strong thunderstorm was over Chickamauga, or 10
miles east of Trenton...moving east at 30 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Ringgold, Fort Oglethorpe, Chickamauga, Noble, Indian Springs, Wood
Station, Graysville, Blue Spring, Fairview, Boynton, Beaumont,
Chattanooga  Valley, Cooper Heights, Rock Spring and Apison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8504 3486 8503 3486 8506 3482 8506
      3482 8511 3481 8511 3481 8512 3482 8513
      3477 8514 3474 8516 3477 8542 3495 8543
      3499 8513
TIME...MOT...LOC 0310Z 268DEG 26KT 3486 8532

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:52 PM EDTRiver Flood WarningFFCGwinnett60 min
May 31, 9:01 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jefferson, Putnam29 min
May 31, 9:19 PM EDTSpecial Weather StatementFFCCatoosa26 min
May 31, 9:36 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield39 min
May 31, 9:37 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jefferson, Washington23 min
May 31, 10:34 PM EDTSpecial Weather StatementFFCCatoosa26 min
May 31, 11:11 PM EDTSpecial Weather StatementFFCCatoosa34 min
May 31, 11:31 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker44 min
May 31, 11:47 PM EDTSpecial Weather StatementFFCJackson43 min
May 31, 11:54 PM EDTFlash Flood WarningFFCWhite5 hr
Jun 1, 12:12 AM EDTSpecial Weather StatementFFCPickens33 min
Jun 1, 12:16 AM EDTSpecial Weather StatementFFCCherokee44 min
Jun 1, 12:36 AM EDTSpecial Weather StatementFFCHall39 min
Jun 1, 12:44 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Fulton, Hall46 min
Jun 1, 1:10 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee35 min
Jun 1, 1:41 AM EDTSpecial Weather StatementFFCPaulding49 min
Jun 1, 1:48 AM EDTSpecial Weather StatementFFCOconee42 min
Jun 1, 2:16 AM EDTSpecial Weather StatementFFCJasper, Newton44 min
Jun 1, 3:03 AM EDTSpecial Weather StatementFFCBibb, Jasper, Jones42 min
Jun 1, 5:29 AM EDTRiver Flood WarningFFCWhitfield52 hr
Jun 1, 8:09 AM EDTSpecial Weather StatementFFCDade36 min
Jun 1, 1:51 PM EDTSpecial Weather StatementFFCChattooga, Walker24 min
Jun 1, 1:55 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton35 min
Jun 1, 2:16 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon29 min
Jun 1, 2:19 PM EDTSevere Thunderstorm WarningFFCFloyd, Gordon, Murray, Walker, Whitfield41 min
Jun 1, 2:24 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett36 min
Jun 1, 2:26 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd49 min
Jun 1, 2:33 PM EDTSpecial Weather StatementFFCDouglas27 min
Jun 1, 2:47 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon28 min
Jun 1, 2:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale, Walton35 min
Jun 1, 3:00 PM EDTSpecial Weather StatementFFCBartow, Floyd, Haralson, Paulding, Polk30 min
Jun 1, 3:02 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Pickens28 min
Jun 1, 3:03 PM EDTSpecial Weather StatementFFCClayton, DeKalb27 min
Jun 1, 3:17 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk28 min
Jun 1, 3:24 PM EDTSevere Thunderstorm WarningFFCNewton, Walton36 min
Jun 1, 3:27 PM EDTSpecial Weather StatementFFCCherokee33 min
Jun 1, 3:30 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Fulton45 min
Jun 1, 3:32 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Henry, Newton, Rockdale28 min
Jun 1, 3:44 PM EDTSpecial Weather StatementFFCDawson31 min
Jun 1, 3:47 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton28 min
Jun 1, 3:51 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Cobb, Coweta, Douglas, Fayette and 2 more39 min
Jun 1, 3:56 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Walton34 min
Jun 1, 3:57 PM EDTSpecial Weather StatementFFCForsyth33 min
Jun 1, 4:02 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall43 min
Jun 1, 4:03 PM EDTSpecial Weather StatementFFCHeard27 min
Jun 1, 4:07 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard38 min
Jun 1, 4:14 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin46 min
Jun 1, 4:25 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Newton, Spalding35 min
Jun 1, 4:30 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Taliaferro and 1 more30 min
Jun 1, 4:38 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Heard, Henry, Meriwether and 3 more52 min
Jun 1, 4:47 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Jasper, Morgan, Putnam28 min
Jun 1, 4:53 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Lamar, Monroe, Newton and 1 more52 min
Jun 1, 5:01 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Oglethorpe, Taliaferro, Warren, Wilkes29 min
Jun 1, 5:04 PM EDTFlash Flood WarningFFCCobb, Paulding5 hr
Jun 1, 5:06 PM EDTRiver Flood WarningFFCCobb24 hr
Jun 1, 5:09 PM EDTRiver Flood WarningFFCCobb17 min
Jun 1, 5:19 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Putnam26 min
Jun 1, 5:21 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Harris, Jones, Lamar, Meriwether and 5 more39 min
Jun 1, 5:28 PM EDTSpecial Weather StatementFFCOglethorpe62 min
Jun 1, 5:35 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro, Warren, Wilkes25 min
Jun 1, 5:42 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Monroe and 2 more48 min
Jun 1, 6:27 PM EDTSpecial Weather StatementFFCTwiggs, Washington, Wilkinson33 min
Jun 1, 7:03 PM EDTSpecial Weather StatementFFCMacon27 min
Jun 1, 7:21 PM EDTSpecial Weather StatementFFCChattahoochee24 min
Jun 1, 7:41 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.